# SDR IPXA09555200

- Difficulty date: March 25, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 17,837 hours, 25,828 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT WING I/B AFT FLAP HAS DAMAGED SKIN ON LOWER SURFACE 2 INCHES FROM I/B END AND 9 INCHES FROM AFT END.  REPAIRED LT WING I/B AFT FLAP IAW SRM 51-70-04-0G.
